MAUDE Adverse Event Report: Edwards Lifesciences DR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED

Edwards Lifesciences DR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED
Model Number 831F75P
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
SWAN-GANZ VIP
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
Edwards Lifesciences DR
parque industrial de itabo
haina, san cristobal
DR 
Manufacturer (Section G)
Edwards Lifesciences DR
parque industrial de itabo
haina, san cristobal
DR  
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd,
irvine, CA 92618
MDR Report Key50872949
Report Number2015691-2026-18823
Device Sequence Number15808854
Product Code DYG
UDI-Device Identifier00690103218282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number831F75P
Device Lot Number67832696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown